MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG RIVACOR 5 DR-T DF4 PROMRI

BIOTRONIK SE & CO. KG RIVACOR 5 DR-T DF4 PROMRI
Model Number 429563
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approx.3 months, it was reported that the icd was not interrogable.The device was explanted.
 
Additional Manufacturer Narrative
The icd was not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of this particular device as well as on the returned device data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process which might be related to the clinical observation.The returned device data from 13-jul-2020 have been analyzed.The analysis did not show any anomalies.Based on the information available for analysis, the root cause of the clinical observation was not determinable.In conclusion, the device was not returned for analysis.The review of the quality documents confirmed a regular device manufacturing.The analysis of the returned device data revealed no indication of a device malfunction.

Brand Name
RIVACOR 5 DR-T DF4 PROMRI
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10638248
Report Number1028232-2020-04295
Device Sequence Number1179075
Product Code MRM
UDI-Device Identifier04035479156893
UDI-Public04035479156893
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number429563
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;